# SDR ASAA2015040111410

- Difficulty date: April 1, 2015
- Submitted: April 21, 2015
- Operation: Air carrier
- Aircraft: N778AS
- Make and model: Boeing 737-4Q8
- Aircraft serial: 25110
- Aircraft time: 66,425 hours, 37,874 cycles
- System (JASC): 5511 · Horizontal Stabilizer, Spar/Rib
- Part: Spar
- Part number: 6550581525
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LT HORIZONTAL STABILIZER ATTACH FITTING UPPER LUG CORRODED AROUND BUSHING. ACFT GROUNDED. REPAIRED LT HORIZONTAL STABILIZER FRONT SPAR UPPER TERMINAL FITTING LUG AND JOINT IAW EAC MPT-55EA-14908 IAW ASSOCIATED FORM 8100-9.  THIS IS A CATEGORY B REPAIR FIRST STAGE DTE HAS BEEN PROVIDED STAGE 2 APPROVAL IS REQUIRED ON OR BEFORE APRIL 16 2017, W 2, O 1.200, R 1.062, L 2, D .138.
